# SDR DXTA2013081305473

- Difficulty date: August 12, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 7,483 hours, 5,897 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE GRABBING DURING TAXI AT SLOW SPEEDS,  CAUSING THE ACFT TO VIBRATE.  FOUND AIR IN BRAKES. BLEED BRAKES IAW MM 32-42-00, PERFORMED TAXI CHECK AND BRAKES CHECKED GOOD.
